Found 3 results
Author Title [ Type(Desc)] Year
Filters: Author is Roberts, Jason J.  [Clear All Filters]
Journal Article
Yates, K. L., Bouchet, P. J., M. Caley, J., Mengersen, K., Randin, C. F., Parnell, S., et al.. (2018). Outstanding Challenges in the Transferability of Ecological Models. Trends in Ecology & Evolution. presented at the Aug-27-2018. doi:10.1016/j.tree.2018.08.001
Becker, E. A., Forney, K. A., Redfern, J. V., Barlow, J., Jacox, M. G., Roberts, J. J., & Palacios, D. M.. (2019). Predicting cetacean abundance and distribution in a changing climate. (M. Beger, Ed.)Diversity and Distributions, 25(4), 626 - 643. presented at the 04/2019. doi:10.1111/ddi.12867